I’m tired of having to rebuild my life and my mind from the building blocks. Every time I’m stable for a few months, I crash hard. I don’t know if I can do this anymore. Two nights ago I tried to kill myself in the midst of an episode. It’s dangerous and crippling for me to be like this.
When I was in the hospital catatonic I thought man it can’t go downhill from here, but it seems like living in constant fear of an episode is worse.
Ohhhhh I’m so sorry man/gal. That really sucks you had to experience that. Gotta ask the basic questions? Are you sober? Are you on meds? If either answer is no, then there are some steps you can take that can drastically reduce your chance of getting an episode. If both answers are yes then I dunno, you must keep fighting, try new meds maybe. I haven’t had a REAL psychosis for the two years on abilify that I’ve needed to be hospitalized…although I do admit I have episodes time to time Sucks…Hang in there hulgil
It will take a few trials to repeat the Demolish-Reconstruct cycle until you have your stable mindset, philosophically speaking.
Don’t give up!
What treatments are you getting? When I was on seroquel that’s how I lived my life. Then I changed to abilify and haven’t had an episode that landed me in hospital. I’m not saying you’ll do well on abilify just that maybe it’s time for a change.
Med changing is Russian roulette, but it doesn’t sound like you’ve much to lose.
I’m sorry you’re going through this. It’s not easy to live like this, but suicide is a temporary decision with a permanent answer. Please consider the good things about life.
Know someone cares
Yeah I’m sober and on meds. Thank you for the help.
I’m on Abilify and it works really great I have zero hallucinations or delusions and minimal side effects, but the issue is I went off it. But I’m back on it now.
Thank you, and the suicide attempt wasn’t really me trying to kill myself; in my delirious state I believed that dying would wake me up because I felt like I was dreaming. I appreciate your kindness.
Oh man, be careful with yourself. Its dangerous to go off your meds like that. My heart goes out to you, if you ever need anything just @ or pm.